# SDR A6WA201040846

- Difficulty date: October 4, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD CLIP ON INTERCOSTAL AT FS 484.00 AT LBL 36.00 IS CRACKED.  REMOVED CRACKED CLIP, DUPLICATED AND INSTALLED NEW SERVICEABLE CLIP IAW REO 601R-53-41-059.
